Search Results for: 26D07

On the inequalities for beta function

Barkat Ali Bhayo and József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 2, Pages 1—7 Download full paper: PDF, 152 Kb Details Authors and affiliations Barkat Ali Bhayo Department of Mathematical Information Technology, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On new refinements of Kober’s and Jordan’s trigonometric inequalities

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 73—83 Download full paper: PDF, 174 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

Sharp Cusa–Huygens and related inequalities

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 50—54 Download full paper: PDF, 130 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading